Oh, you should probably not be taking Celebrax - isn't it a COX inhibitor? I think COX inhibitors, just like other NSAIDs can cause gastrointestinal issues, and bleeding, which can trigger a crohn's flare up or make it worse. Yes, my husband too got diagnosed with Crohn's pretty late in life - he was 42 when he got his crohn's diagnosis. From what I've read and seen, a lot of people with crohn's also have joint inflammation and pain. Crohn's can also cause other issues like uveitis (eye) and skin issues. It just seems to sometimes accompany the disease, and is usually treated the same way I think - with immuno-modulators/suppressors, and steroids.
However, there is the auto-immune disease cascade theory. The theory is that having one auto-immune disease like crohn's makes you more likely to get another, like rheumatoid arthritis. I think if you are having a lot of joint pain and inflammation, it's time to see a rheumatologist, and run some tests, and make sure this is crohn's inflammation you're dealing with, and not something like RA.
Please go see a rheumatologist right away, so you can stop taking the celebrax, and get on a treatment that will control the joint inflammation while not making the crohn's worse. I hope you get some relief soon.
Glad you found us. Hang in there, and I hope you can find some good docs to help you soon.
Husband with Crohn's
Diagnosed March 2003 Ulcerative Proctitis
Diagnosed March 2008 Crohn's & C-diff, hospitalized 45 days
Crohn's in Remission since June 2008
C-diff recurrence Sep 2009
Reactive Arthritis Nov 2009
Currently c-diff free
Osteopenia of spine (Mar 2010)
Canasa (1gm), Lialda (4.8 gms), Remicade (8 weeks)
Currently In Remission